Institut für Mathematik


Dr. Gabriel Hernan Berzunza Ojeda

HS 18


G. Berzunza Ojeda
On scaling limits of multitype Galton-Watson trees with possibly infinite variance
Submitted    arXiv:1605.04810

G. Berzunza Ojeda
The cut-tree of large trees with small heights
Accepted at Random Structures Algorithms, (2016)    arXiv:1509.01141

G. Berzunza Ojeda, J. C. Pardo
Asymptotic behaviour near extinction of continuous state branching processes
Journal of Applied Probability, volume 53, issue 02, pp. 381-391, (2016)    arXiv:1308.0549

G. Berzunza Ojeda
Yule processes with rare mutation and their applications to percolation on b-ary trees
Electronic Journal of Probability, Volume 20, paper no. 43, 23 pp., (2015)    arXiv:1409.3051